# SDR FDEA201001250249

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005252VF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD NR 252 VF IS PUNCTURED. REPAIRED MAIN CAB CARGO COMPARTMENT FLOOR PANEL NR 252 VF BY FABRICATING NEW FLOOR PANEL USING OLD FLOOR PANEL NR 252 VF AS TEMPLATE IAW DWG SRZ 25-005, REV "H".
